# SDR USAA920081307

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - SEAT ROW 20ABC EMERGENCY ESCAPE PATH LIGHT IS NOT WORKING.  REPLACED AND OPERATIONAL CHECKED SEAT ROW 20ABC EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.  (S)
